Leap-frog method for stochastic functional wave equations

Henryk Leszczyński , Milena Matusik , Monika Wrzosek

Abstract

We perform a time-space discretisation, known as the leap-frog method, for nonlinear stochastic functional wave equations driven by multiplicative time-space white noise. To prove its stability we apply Cairoli's maximal inequalities for two-parameter martingales and provide a lemma for estimating solutions to a class of stochastic wave equations and a Gronwall-type inequality over cones. The method converges in L2 at a rate of O(ph)), where h is a time-space step size.
Author Henryk Leszczyński (FMPI / IM)
Henryk Leszczyński,,
- Institute of Mathematics
, Milena Matusik (FMPI / IM)
Milena Matusik,,
- Institute of Mathematics
, Monika Wrzosek (FMPI / IM)
Monika Wrzosek,,
- Institute of Mathematics
Journal seriesElectronic Transactions on Numerical Analysis, ISSN 1068-9613, e-ISSN 1097-4067, (N/A 100 pkt)
Issue year2020
Vol52
Pages77-87
Publication size in sheets0.5
Keywords in Englishleap-frog, stochastic wave equation
ASJC Classification2603 Analysis
DOIDOI:10.1553/etna_vol52s77
URL http://etna.mcs.kent.edu/volumes/2011-2020/vol52/abstract.php?vol=52&pages=77-87
Languageen angielski
Score (nominal)100
Score sourcejournalList
ScoreMinisterial score = 100.0, 17-02-2020, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2018 = 1.389; WoS Impact Factor: 2018 = 1.475 (2) - 2018=1.226 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?